# SDR F3LA200200253

- Difficulty date: August 28, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 26,171 hours, 14,877 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED LT WING NR 1 SLAT LOWER SKIN CRACKED AT LAST ROW OF RIVETS, OUTBOARD OF MAIN TRACK.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PER SRM 57-43-01.
